Aidapak Recalls GuaiFENesin ER Tablets Due to Label Mixup
Aidapak Services, LLC is recalling guaiFENesin ER tablets because they may be mislabeled as fenofibrate or glyburide. The error poses a risk of patients taking the wrong medication.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 3/5 (High).
Real risk of harm even if no illness or injury has been reported yet. Stop using the product and follow the agency's guidance.
Our severity reasoning: The recall involves a label mixup where a patient could take the wrong medication (guaiFENesin vs. fenofibrate or glyburide). This is a risk-of-harm product where injury has not yet been reported, fitting the 'High' severity criteria.
Plain-English summary
Aidapak Services, LLC is voluntarily recalling guaiFENesin ER tablets, 600 mg, NDC 45802049878. The recall is due to a labeling error where the guaiFENesin tablets may be mislabeled as fenofibrate tablets, 54 mg, or glyburide tablets, 2.5 mg.
The affected repacked drugs were distributed in Arizona, California, Oregon, and Washington. The source text does not specify the total number of units recalled or report any illnesses or injuries associated with this labeling error.
Patients and healthcare providers should check their medication labels. If the label indicates fenofibrate or glyburide but the patient was prescribed guaiFENesin, they should contact their pharmacist or healthcare provider for guidance on the correct medication.
The recalled product
- Product
- guaiFENesin ER Tablet, 600 mg, Rx only, Distributed by: AidaPak Service, LLC, NDC 45802049878
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Prescription Medication
- Affected units
- 500
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (12)
- guaiFENesin ER
- Tablet
- 600 mg has the following codes Pedigree: AD21790_58
- EXP: 5/1/2014
- Pedigree: W002734
- EXP: 6/6/2014
- Pedigree: W003689
- EXP: 6/26/2014
- Pedigree: AD30140_37
- EXP: 5/7/2014
- Pedigree: W003006
- EXP: 6/11/2014.
Distribution
Part of a larger recall action
This product is one of 273 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 273 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
Similar recalls
- ModerateAidapak Recalls Cyanocobalamin Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nabumetone Tablets Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- HighAidapak Recalls Guanfacine Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Niacin Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- SevereAidapak Recalls Mislabeled glyBURIDE Tablets Due to Labeling Error
FDA (Drugs) · 2014-01-29
- ModerateFDA Recalls Bumetanide Tablets Due to Potential Labeling Error
FDA (Drugs) · 2014-01-29